| Catalog Number |
105200-000040 |
| Medical Device Problem Codes |
Material Separation (1562); Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "while removing the lma post operatively by anesthesia, the clear tube separated from the pink airway piece.This was not due to the patient biting down or a difficult extubation.Anesthesia had to retrieve the left behind airway piece from the patient's throat.The patient had no adverse effects.".
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.